# SDR CALA2013061700419

- Difficulty date: June 14, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 29,113 hours, 9,961 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: OFV0050A06G01
- Part serial: 0392
- Condition: Failed
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR WILL NOT LOCK WHEN DOOR IS CLOSED.  HAVE TO TURN AND PLAY WITH DOOR KNOB TO LOCK.  VERY UNSAFE AND PRONE TO DOOR BEING PULLED OPEN BY PERSON ON OUTSIDE OF DOOR.  REPLACED LATCH ASSY AND OPS CHECKED REF AMM 52-52-02-800-801 C18/ CMM 52-51-02. OPS CHECK NORMAL.
